Annals of Global Analysis and Geometry

, Volume 9, Issue 2, pp 177–182 | Cite as

Locally symmetric and ricci-symmetric contact metric manifolds

  • R. Sharma
  • T. Koufogiorgos


We have characterized locally symmetric and Ricci-symmetric contact metric manifolds of dimension greater than 3, by assuming certain conditions on the curvature and Ricci curvature along the characteristic vector field of the contact structure.


Vector Field Characteristic Vector Group Theory Contact Structure Characteristic Vector Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Blair, D.: Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509. Berlin-Heidelberg-New York: Springer-Verlag 1976.Google Scholar
  2. [2]
    Blair, D. E.: Two remarks on contact metric structures. Tôhoku Math. J.29 (1977), 319–324.Google Scholar
  3. [3]
    Blair, D. E.: When isT 1 M locally symmetric? Geometry & Topology. Singapore: World Sci. Publishing 1989, p. 15–30.Google Scholar
  4. [4]
    Blair, D. E. andPatnaik, J. N.: Contact manifolds with characteristic vector field annihilated by the curvature. Bull. Inst. Math. Acad. Sinica9 (1981), 533–545.Google Scholar
  5. [5]
    Blair, D. E. andSharma, R.: Three-dimensional locally symmetric contact metric manifolds. To appear in Boll. Un. Mat. Ital.Google Scholar
  6. [6]
    Okumura, M.: Some remarks on space with certain contact structures. Tôhoku Math. J.14 (1962), 135–145.Google Scholar
  7. [7]
    Olszak, Z.: On contact metric manifolds. Tôhoku Math. J.31 (1979), 247–253.Google Scholar
  8. [8]
    Tanno, S.: Locally symmetricK-contact Riemannian manifolds. Proc. Japan. Acad.43 (1967), 581–583.Google Scholar
  9. [9]
    Tanno, S.: Ricci curvatures of contact Riemannian manifolds. Tôhoku Math. J.40 (1988), 441–448.Google Scholar

Copyright information

© Deutscher Verlag der Wissenschaften GmbH 1991

Authors and Affiliations

  • R. Sharma
    • 1
  • T. Koufogiorgos
    • 2
  1. 1.Department of MathematicsUniversity of New HavenWest HavenUSA
  2. 2.Department of MathematicsMichigan State UniversityEast LansingUSA

Personalised recommendations